Metrics

From
Conformal Curvature Tensor on Para-kenmotsu Manifold by S.Sunitha Devi, K.L.Sai Prasad and G.V.S.R. Deekshitulu Turkish Journal of Analysis and Number Theory. 2017, 5(2), 27-30 doi:10.12691/tjant-5-2-1
Views
6964
Html 6350
Abstract 614
06 January 2017 (publication date) through 05 July 2020 *
12.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2912
PDF864
Epub826
XML820
PPT0
Figures224
Tables178
Export: 1854
RIS547
BibTex650
Endnote657
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com